Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Glycomet and Dimicron cause stomach bloating?

54 yrs-Male-Medium physique,,166 cm.61 KG. Glycomet SR1 BD & Dimicron 60-BD--Sugar FF-110,PP-170 Problem Blouting in stomach. Is it due to medicine ??( Diabatic for last 40 years)( Heart-3 Stents , Other medicines-Cardace 2,5,OD, Betaloc 2.5 BD Please help YYYY@YYYY & YYYY@YYYY
Tue, 6 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Glycomet SR contains metformin which belongs to the group of antidiabetic medications known as biguanides is used in the treatment of type 2 diabetes mellitus and polycystic ovarian syndrome. Glycomet may cause some unpleasant side effects in some people while they are on treatment with Glycomet. GIT upset or gastric distress like nausea, vomiting, abdominal bloating, gas, diarrhea, indigestion etc., are commonly noticed in some people. Glycomet induced GIT upset are usually mild and self limiting.

Diamicron contains gliclazide that belongs to the group of antidiabetic medications is used to treat type 2 diabetes mellitus. It can also cause some GIT related side effects in person with use of Diamicron for diabetes mellitus. It may cause abdominal cramps, stomach upset, bloating, abdominal distension etc. If you suffer from such type of side effects for long, then you should consult your doctor first for medical attention.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can Glycomet and Dimicron cause stomach bloating?

Hi, Glycomet SR contains metformin which belongs to the group of antidiabetic medications known as biguanides is used in the treatment of type 2 diabetes mellitus and polycystic ovarian syndrome. Glycomet may cause some unpleasant side effects in some people while they are on treatment with Glycomet. GIT upset or gastric distress like nausea, vomiting, abdominal bloating, gas, diarrhea, indigestion etc., are commonly noticed in some people. Glycomet induced GIT upset are usually mild and self limiting. Diamicron contains gliclazide that belongs to the group of antidiabetic medications is used to treat type 2 diabetes mellitus. It can also cause some GIT related side effects in person with use of Diamicron for diabetes mellitus. It may cause abdominal cramps, stomach upset, bloating, abdominal distension etc. If you suffer from such type of side effects for long, then you should consult your doctor first for medical attention. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician